# SDR IXXA20240415023

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N443AZ
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 108,531 hours, 19,603 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Failed
- Location: Flashlight
- Part time: 108,531 hours, 19,603 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, EMERGENCY FLASHLIGHT NOT BLINKING. PER ATI BOEING 767-300 MINIMUM EQUIPMENT LIST 25-63-04-01 FAULT TRANSFERRED TO DEFERRAL MAINTENANCE ITEM 50961. PORTABLE FLASHLIGHTS/FLASHLIGHT HOLDERS INOPERATIVE. REPAIR DUE ON OR BEFORE 22 APRIL 2024. AFT RIGHT FLIGHT DECK EMERGENCY FLASHLIGHT BATTERY REMOVED AND REPLACED IAW BOEING 767 AIRCRAFT MAINTENANCE MANUAL 25-64-02. OPERATIONAL CHECK GOOD. DEFERRAL MAINTENANCE ITEM-50961 CLEARED.
